# SDR ASAA2020112433592

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,514 hours, 15,297 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: No Indication
- Location: Rt Wng Bst Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT AFT MAIN FUEL PUMP "LOW PRESSURE" LIGHT IS NOT ILLUMINATED WITH THE PUMP SWITCH OFF.  LIGHT BULBS TEST GOOD.  GROUNDED-YES.  OPERATED PUMPS FOUND LIGHT TO OPERATE AFTER GROUND TIME, REF B737-800 AMM 28-42-11-700.
